# SDR SWAA2024070908953

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - R2 DOOR SLIDE SKIRT HITS THRESHOLD WHEN CLOSING<[01] REFER TO TASK CARD '725-61-06 (REM/INST - SLIDE REMOVAL AND INSTALLATION) [TTG8Q00UDCAY]' FOR WORK ACCOMPLISHED.;[02] CORRECTION STEP 1. READJUSTED THE GIRT Z-FOLD ON R2 DOOR SLIDE REF TASK CARD '725-61-06 (REM/INST - SLIDE REMOVAL AND INSTALLATION) [TTG8Q00UDCAY]' FOR WORK ACCOMPLISHED.;[03] VERIFIED STEPS 1 AND 2 AUDIT C/W REF MPM 52.02.02
